# SDR C8GA20030005

- Difficulty date: February 27, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 54,555 hours, 28,068 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 1061226211
- Part serial: 73340
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 705 FROM KMSP TO KTOL. ON APPROACH INTO TOLEDO, THE LEFT HAND MAIN GEAR INDICATED UNSAFE RED LIGHT ON. ACCOMPLISHED ABNORMAL CCIA AIRCRAFT OPERATIONS MANUAL CHECKLIST A-06-4. AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND THE LEFT HAND GEAR DOWNLOCK CARD IN THE LANDING GEAR ACCESSORY UNIT WAS REPLACED. OPERATIONAL CHECKS WERE ACCOMPLISHED IAW MM 32-09-121 AND THE AIRCRAFT RETURNED TO SERVICE.
